# SDR AALA202106149015

- Difficulty date: June 13, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N323RM
- Make and model: Boeing 737-8
- Aircraft serial: 44453
- Aircraft time: 3,051 hours, 1,222 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Aft Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

AIRCRAFT WAS GROUNDED: ELECTRICAL SMELL AND SLIGHT HAZE REPORTED IN AFT GALLEY, FLIGHT DECLARED EMERGENCY AND DIVERTED TO SJU. ACCOMPLISHED OPERATIONAL CHECK OF AFT GALLEY EQUIPMENT IAW AMM 25-32-01, 25-33-01, AND 33-26-02, NO ISSUES NOTED.
